Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2012

Some notes concerning Riemannian metrics of Cheeger Gromoll type

Aydın Gezer, Murat Altunbas

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS Cilt 396 · Sayı 1 · ss. 119–132 · 01.12.2012
DOI ile aç

Özet

Let (M, g) be an n-dimensional Riemannian manifold and TM its tangent bundle. The purpose of the present paper is three-fold. Firstly, to study paraholomorphy property of two Riemannian metrics g(a) and g(a,b) of Cheeger Gromoll type depending on one parameter and two parameters by using compatible paracomplex structures J(a) and J(a,b) on the tangent bundle TM. Secondly, to classify Killing vector fields on the tangent bundle TM equipped with the Riemannian metric g(a,b). Finally, to give a detailed description of geodesics on the tangent bundle TM with respect to the Riemannian metric g(a,b). (C) 2012 Elsevier Inc. All rights reserved.

Anahtar kelimeler

geodesic paraholomorphic tensor field CURVATURE GEOMETRY MANIFOLDS killing vector field Para-Kahler-Norden metric TANGENT-BUNDLES

Atıf için künye

Gezer, A., & Altunbas, M. (2012). Some notes concerning Riemannian metrics of Cheeger Gromoll type. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 396(1), 119–132. https://doi.org/10.1016/j.jmaa.2012.06.011

BibTeX
@article{gezer2012-73721,
  author = {Gezer, Aydın and Altunbas, Murat},
  title = {Some notes concerning Riemannian metrics of Cheeger Gromoll type},
  journal = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  year = {2012},
  volume = {396},
  number = {1},
  pages = {119--132},
  issn = {0022-247X},
  doi = {10.1016/j.jmaa.2012.06.011},
  url = {https://akademik.atauni.edu.tr/yayinlar/73721-some-notes-concerning-riemannian-metrics-of-cheeger-gromoll-type}
}